# SDR 2007UALA00675

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 44,188 hours, 15,886 cycles
- Engine: Iae V2527A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Condition: Misinstalled
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FWD FIRE EXTINGUISHER BOTTLE SAFETY RELIEF VALVE FOUND WITH A METAL CAP STILL INSTALLED.  [SUP 05-27-07]  REMOVED METAL CAP AND REINSTALLED FIRE EXTINGUISHER BOTTLE. AT THE PREVIOUS C-CHECK ON 9/13/2005, THE NR 1 ENGINE FWD BOTTLE WAS ACCIDENTALLY DISCHARGED AND REPLACED WITH A NEW ONE. INSPECTION OF THE NEW BOTTLE WAS INADEQUATE, ALLOWING THE AIRCRAFT TO RETURN TO SERVICE WITH THE METAL CAP LEFT ON THE RELIEF VALVE.
